# SDR CALA2020032700704

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: BAC1518730
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-20-3-0082) STRINGER CLIP 25L AT AFT CARGO STA 1500 REQUIRE FABRICATION IAW B757-2 SRM 53-00-07 REPAIR 5 FIG 201 PG204. REF ST-SAA NR 0090471 FABRICATED STR CLIP 25L AFT CARGO COMP STA 1500 PER DWG 140N2001 AND B757-2 SRM 53-00-07 LOCATED AND DRILLED STR CLIP 25L AFT CA RGO COMP STA 1500 PER DWG 140N2001 AND B757-2 SRM 51-40-05 TREAT ED AND PRIMED STR CLIP 26L AT AFT CARGO COMP STA 1500 PER B757-2 SRM 51-20-01 PG3,26. INSTALLED STR CLIP COMP STA 1500 PER DWG 0312. WORK ACCOMPLISHED, INSPECTED. 146N196 B757-2 SRM 53-00-07. ACCOMPLISHED REPAIR FRAME ON NR 009
